# SDR FDEA2018080361874

- Difficulty date: July 6, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N200347H
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP HAS 2 DENTS ON LOWER SURFACE REPAIRED IAW EA F-5750-T0341340 P1.
